Hail, Humphreys
- When
- June 5, 4:40 PM CST
- Where
- Humphreys County, Mc Ewen
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.120, -87.630
Pulse Type Thunderstorms June 5, 2007 produced a hail event.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse Type Thunderstorms June 5, 2007 produced a hail event.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 5, 1:11 PM CST, 3 hours 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT TUE JUN 5 2007 .DISCUSSION... SHOWERS/TSTMS SCATTERED ACROSS SOUTHERN KY AT MID-AFTERNOON AS UPPER LEVEL SHORT WAVE WORKS THIS WAY. EXPECT THIS ACTIVITY TO MOVE SOUTHEAST INTO MIDDLE TN SHORTLY AND CONTINUE INTO THE EVENING. ISOLATED SEVERE STORMS POSSIBLE. ACTIVITY SHOULD BEGIN TO DROP OFF AROUIND SUNSET. UPPER TROUGH PULLS EAST ON WEDNESDAY ALLOWING UPPER RIDGE TO BUILD BACK INTO THE AREA. RIDGE REMAINS FOR THE NEXT SEVERAL DAYS. THIS WILL ALLOW TEMPS TO HEAT UP WITH MINOR SHORT WAVES MOVING THROUGH THE RIDGE BRINGING AT LEAST A SMALL CHANCE FOR SHOWERS/TSTMS EACH DAY BEGINNING ON FRIDAY AND CONTINUING THROUGH THE WEEKEND. NO DROUGHT BUSTING RAINS IN SIGHT AT THIS TIME. 19 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AT THE NASHVILLE AIRPORT. THE RECORD IS 36 DAYS SET BACK IN 1923 (SEP 11TH TO OCT 16TH). && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 89 68 92 / 10 10 10 10 CLARKSVILLE 58 89 67 90 / 10 10 10 10 CROSSVILLE 56 84 62 84 / 20 10 10 10 COLUMBIA 61 90 68 91 / 10 10 10 10 LAWRENCEBURG 61 90 67 90 / 10 10 10 10 WAVERLY 59 90 67 91 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 441 AM CDT TUE JUN 5 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-060945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 441 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 427 PM CDT TUE JUN 5 2007 TNZ005-006-023-052230- HOUSTON-MONTGOMERY-STEWART- 427 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING HOUSTON...MONTGOMERY AND STEWART COUNTIES... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOVER...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN HOUSTON...STEWART AND MONTGOMERY COUNTIES...INCLUDING THE CITY OF DOVER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL AND STRONG GUSTY WINDS IS EXPECTED WITH THIS STORM. 31
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 518 PM CDT TUE JUN 5 2007 TNZ022-024>026-052315- BENTON-CHEATHAM-DICKSON-HUMPHREYS- 518 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF ASHLAND CITY TO CAMDEN...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... INCLUDING THE CITIES OF CAMDEN...WAVERLY...NEW JOHNSONVILLE... MCEWEN...ASHLAND CITY...DICKSON...BURNS...KINGSTON SPRINGS AND PEGRAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...DANGEROUS LIGHTNING AND BRIEF WINDS GUST ARE EXPECTED WITH THESE STORMS. 31
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25004.